# SDR CALA0001644

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR JAMB AT AFT CENTER AREA MAIN FRAME BEHIND ROLLER ASSEMBLY DENTED IN RADIUS.  THE DOOR STOP WAS REMOVED IAW SRM 51-30-1.  A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 42, 51-30-1, AND 51-30-2.  A NEW DOOR STOP WAS INSTALLED IAW SRM 51-30-1.
